# SDR CA150927004

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,391 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IT WAS REPORTED THAT THE ENGINE HAD AN IFSD DUE TO LOP. THE INCIDENT HAPPENED AT ALTITUDE OF ABOUT 20K , THE CREWS NOTICED AN ENGINE NR 1 OIL PRESSURE INDICATING 25 PSI. NO MASTER WARNING FOR OIL PRESSURE AND THE CREW ELECTED TO SHUT DOWN NR 1 ENGINE. AIRCRAFT RETURNED AND LANDED UNEVENTFULLY. TROUBLESHOOTING ONGOING.
